Skip to Content

Naltrexone - Did anyone get anxiety when taking this and does it go?

Responses (4)

Stephen Treloar 9 Sep 2017

I would not recommend it to an enemy. Too many things they 'forget' to tell you.

Myralynn4s 9 Sep 2017

Can you give some details? I have only been taking it about 10 days.

Stephen Treloar 10 Sep 2017

It does go away, but opiate receptor blockers leave me feeling anxious and depressed for months. I'm almost definitely sure it might be 'just me' as it is a godsend for some with alcohol or opiate issues. I just expected to get over the effects of short to medium term use faster. Please anyone do not be put off by my earlier statement; if I could delete it I would. It was ill advised and thoughtless.

Sidekick55 9 Sep 2017

Naltrexone didn't affect me at all. Maybe it's causing you to go into withdrawal?

chuck1957 9 Sep 2017

Sarz2185; Yes anxiety and headaches and symptoms of anxiety are very common stick on with your dose from the doctor and know that these will go away in short time if its pretty bad call your doctor or check with your pharmacist. Chuck1957 anxiety, nervousness, restlessness or trouble sleeping
a headache this is a copy and paste after my name from drug.com of the side effects you mention chuck

Myralynn4s 9 Sep 2017

I have only been taking it for 10 days. Only thing I have noticed is when I sleep, I seem to sleep really hard. So far no anxiety issues. Hopefully your will go away.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions